RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2010, Volume 87, Issue 3  


On Symmetry Groups of Quasicrystals
V. A. Artamonov, S. Sanchez
323
Isomonodromic Confluence of Singular Points
Yu. P. Bibilo
330
On the Guaranteed Accuracy of a Dynamical Recovery Procedure for Controls with Bounded Variation in Systems Depending Linearly on the Control
A. Yu. Vdovin, S. S. Rubleva
337
Tensor Approach to the Problem of Averaging Differential Equations with $\delta$-Correlated Random Coefficients
D. A. Grachev
359
Zeta Functions in Triangulated Categories
V. I. Guletskii
369
Farthest Points and Strong Convexity of Sets
G. E. Ivanov
382
Degree of Discrete Generation of Compact Sets
A. V. Ivanov, E. V. Osipov
396
Generalized Frattini Subgroups as Coradicals of Groups
S. F. Kamornikov
402
Abelian Groups as $\mathrm{UA}$-Modules over the Ring $\mathbb Z$
O. V. Ljubimtsev, D. S. Chistyakov
412
Distance Graphs with Large Chromatic Number and without Large Cliques
A. M. Raigorodskii, O. I. Rubanov
417
Approximation of Classes $B^r_{p,\theta}$ of Periodic Functions of One and Several Variables
A. S. Romanyuk
429
Fourier–Haar Coefficients and Properties of Continuous Functions
V. Tsagareishvili
443

Brief Communications
Extension of Incomplete Matrices to Completely Continuous Operators
E. G. Belomytseva
453
On the Hesse–Muir Formula for the Determinant of the Matrix $A^{n-1}B^2$
A. S. Dzhumadil'daev
456
The Semiclassical Maupertuis–Jacobi Correspondence and Applications to Linear Water Waves Theory
S. Yu. Dobrokhotov, M. Rouleux
458
Most Transformation Semigroups Are Free
V. V. Doroshenko
464
Averaged Modulus of Continuity and Bracket Compactness
Yu. V. Malykhin
468
Fano Double Spaces with a Big Singular Locus
R. J. Mullany
472
A Property of the Output Entropy of a Positive Map of Spaces of Nuclear Operators
M. E. Shirokov
477

Letter to editor
Letter to the Editor
Yu. N. Subbotin, S. A. Telyakovskii
480
Математические заметки Mathematical Notes
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019